MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Support Rod, 34 cm; Laryngoscope, Nasopharyngoscope

KARL STORZ SE & Co. KG Support Rod, 34 cm; Laryngoscope, Nasopharyngoscope
Model Number 8575KD
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was determined that both the product code and 510(k) number associated with this device were incorrect and have since been updated.This event is filed under internal complaint id (b)(4).

Brand Name
Support Rod, 34 cm
Common Device Name
Laryngoscope, Nasopharyngoscope
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
+1(424)218-8247
MDR Report Key50304019
Report Number9610617-2026-01959
Device Sequence Number16127729
Product Code EQN
UDI-Device Identifier04048551210932
UDI-Public04048551210932
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K252624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8575KD
Device Catalogue Number8575KD
Device Lot NumberVM01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/04/2026
09/04/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/22/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown